# SDR ABXA0000001

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 313
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING, WHEN GEAR WAS LOWERED, THE GEAR DOOR OPEN LIGHT WOULD NOT ILLUMINATE.  PRESS TO TEST WAS OK.  REPLACED GEAR DOOR OPEN LIGHT BULB.
